# SDR RAIA00710017

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 22,131 hours, 19,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5564 - OKC - FLOOR EMERGENCY LIGHT FLOOR PROXIMITY LIGHTS INOP.  MAINTENANCE REPAIRED WIRE AND OPS CHECK GOOD.
